# SDR CALA2021102601979

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Part number: D5347042020800
- Condition: None
- Location: Str41fr53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) AFT CRG COMPT: FLOOR BILDGE STR41 LH BETWEEN FR 53 AND FR54 HAS CORROSION EVIDENCE. DOT 61-45
